SciELO - Scientific Electronic Library Online


Revista Colombiana de Entomología
Print version ISSN 0120-0488On-line version ISSN 2665-4385

PDF Download


Initiating download of PDF file in 10 seconds. Please wait!



N. M. MONTES, SÔNIA MARIA et al. Infestación natural de Lonchaeidae (Diptera) en variedades de melocotón. Rev. Colomb. Entomol. [online]. 2010, vol.36, n.2, pp.223-228. ISSN 0120-0488.



Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License